# SDR ZW0A0109702

- Difficulty date: October 11, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 12,351 hours, 5,976 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CRACK BETWEEN 2 FASTENERS AT ATTACH ANGLE FROM FUSELAGE TO VERTICAL STABILIZER, 7 INCHES FROM AFT END OF THE STABILIZER AT RT SIDE.  STOP DRILLED SMALL CRACK PER SRM 53-05, FIG 23.  ACCOMP HIGH FREQ EDDY CURRENT PER NDT 51-00-03.  CHECKED STOP DRILL.  INSTALLED DOUBLER PER SRM 53-05 FIG 23.  INSTALLED HI-LOKS PER SRM 51-30-5.
